MAUDE Adverse Event Report: STRYKER SPINE-US ACCULIF PL INSERTION HANDLE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-US ACCULIF PL INSERTION HANDLE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 800044
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/10/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tip of an inserter separated from the instrument.
 
Additional Manufacturer Narrative
Method: visual inspection; device history review; complaint history review; risk assessment.Results: the returned device was confirmed to have a fractured weld on the distal tip upon visual inspection.No relevant manufacturing issues were identified as all released units met stryker specifications.Conclusion: the plausible root cause of the reported event cannot be identified.
 
Event or Problem Description
It was reported that the tip of an inserter separated from the instrument.

Brand Name
ACCULIF PL INSERTION HANDLE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key5485512
Report Number3004024955-2016-00022
Device Sequence Number710986
Product Code LXH
UDI-Device Identifier07613327105926
UDI-Public(01)07613327105926
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/10/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number800044
Device Lot Number05061401-6
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/10/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/08/2016
Supplement Report FDA Received Date05/04/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight360